Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Evaluation of the $ BC_n$ elliptic Selberg integral via the fundamental invariants


Authors: Masahiko Ito and Masatoshi Noumi
Journal: Proc. Amer. Math. Soc. 145 (2017), 689-703
MSC (2010): Primary 33D70; Secondary 39A13
DOI: https://doi.org/10.1090/proc/13234
Published electronically: August 5, 2016
MathSciNet review: 3577871
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof of the evaluation formula for the elliptic Selberg integral of type $ BC_n$ as an application of the fundamental $ BC_n$-invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33D70, 39A13

Retrieve articles in all journals with MSC (2010): 33D70, 39A13


Additional Information

Masahiko Ito
Affiliation: School of Science and Technology for Future Life, Tokyo Denki University, Tokyo 120-8551, Japan
Email: mito@cck.dendai.ac.jp

Masatoshi Noumi
Affiliation: Department of Mathematics, Kobe University, Rokko, Kobe 657-8501, Japan
Email: noumi@math.kobe-u.ac.jp

DOI: https://doi.org/10.1090/proc/13234
Keywords: $BC_n$ elliptic Selberg integral, fundamental $BC_n$-invariants
Received by editor(s): June 24, 2015
Received by editor(s) in revised form: April 6, 2016
Published electronically: August 5, 2016
Additional Notes: This work was supported by JSPS Kakenhi Grants (C)25400118 and (B)15H03626.
Communicated by: Mourad Ismail
Article copyright: © Copyright 2016 American Mathematical Society